# SDR USAA2009041090852

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 55,208 hours, 37,128 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654583340
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - CRACK IN BS 178 FORWARD PRESSURE BULKHEAD WEB, WL 207, LBL 22.  REPLACED FORWARD PRESSURE BULKHEAD WEB AT BS 178, WL 207, LBL 22.
